# SDR ASAA0080190

- Difficulty date: March 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE CENTER CARGO DOOR WAS FOUND CHAFED ON THE DOOR INNER PAN AT BOTH HINGE ARM CUTOUT LOCATIONS.  REPAIRED PER EA 5230-01105 AND EA 10-5230-0297. (M)
